2017
Том 69
№ 6

All Issues

Volume 22, № 6, 1970

Article (Ukrainian)

Friedrich Engels

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 723—724

Article (Ukrainian)

Groups in which every decomposable subgroup is invariant

Liman F. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 725—733

Article (Ukrainian)

On a rapidly converging iterational process for solving diffential equations and some of its applications

Martynyuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 734—748

Article (Ukrainian)

Some Tauberian type theorems for ratios of functions

Pobyvanets I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 749—761

Article (Ukrainian)

Functions of multidimensional matrices and their applications for the solutions of linear systems of partial differential equations

Sokolov N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 762—782

Article (Ukrainian)

Remainder terms of some multi-dimensional approximation formulas

Ezrokhi I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 783—800

Anniversaries (Russian)

Mikhail Alekseevich Lavrentiev (on his seventieth birthday)

Editorial Board, Mitropolskiy Yu. A., Shtokalo I. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 801-805

Article (Ukrainian)

On self-adjoint semibounded abstract differential operators

Gorbachuk M. L., Vainerman L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 806—808

Article (Ukrainian)

On bases of the set of graphs with given coefficient of internal stability

Vinnichenko N. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 809—813

Article (Ukrainian)

Simplicity of certain entire functions

Gol'dberg A. A., Prokopovich G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 813—817

Article (Ukrainian)

Application of asymptotic methods for the construction of the solutions of quasilinear distributed systems with time lag

Dombrovskii V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 817—823

Article (Ukrainian)

On a theorem of beurling and Carleson

Korolevich V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 823—828

Article (Ukrainian)

On the small parameter method

Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 828—833

Article (Ukrainian)

Existence and properties of an almost periodic solution to a system of nonlinear integrodifferential equations in Hilbert space in the neighborhood of an equilibrium point

Melikidze T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 834—837

Article (Ukrainian)

Ternary physical structure of rank (3, 2)

Mikhailichenko G. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 837—841

Article (Ukrainian)

Dirichlet type problem for hyperbolic equations with constant coefficients

Ptashnik B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 841—848

Article (Ukrainian)

Mappings realized by solutions of degenerate elliptic systems

Shcherbakov E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 848—851

Article (Ukrainian)

N. P. Erugin. Book reviews

Bondarenko P. S., Martynyuk D. I., Pavlyuk I. A., ShkiI N. I., Shtokalo I. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 848—851

Index (Russian)

Index of volume 22 of „Ukrainian Mathematical Journal”

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 856-859